Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the folding of a viscoelastic medium with adhering layer under compressive initial stress

Authors: M. A. Biot and H. Ode
Journal: Quart. Appl. Math. 19 (1962), 351-355
DOI: https://doi.org/10.1090/qam/99966
MathSciNet review: QAM99966
Full-text PDF

Abstract | References | Additional Information

Abstract: The exact solution is given for the folding by compression of a viscoelastic layer embedded in a viscoelastic medium, under the assumption that there is perfect adherence between layer and medium. This solution agrees closely with the earlier result obtained by Biot which was based on the assumption that layer and medium could slip over each other.

References [Enhancements On Off] (What's this?)

Additional Information

DOI: https://doi.org/10.1090/qam/99966
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society